厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

 张中新, , 教授。硕士生导师(应用数学)
1971年出生于辽宁。
 1992年在吉林大学数学系获得学士学位,
1995年在吉林大学数学研究所获得硕士学位,
2001年在吉林大学数学研究所获得博士学位。
1995年7月至2002年7月在吉林大学数学系工作,
2002年7月至今在厦门大学数学科学学院工作。
2008年晋升为教授。
 
            zzxmath@163.com
Tel:    0592-2580731(O)
          0592-5927331(H)
          13123376458
 
主要研究领域:从事方向为应用数学研究,主要包括流体力学中的数学问题及其数学理论,边界层问题的相似解模型的建立及其理论研究, 常微分方程边值问题,常微分方程渐近分析和边界层问题的数学理论等, 为相关研究领域提供了一些开创性的数学新方法和研究思路, 这些方法和思路可能会成为未来研究相关问题重要的数学手段。取得成果得到国际上流体力学和数学领域专家的重视。
 
曾主持完成
国家自然科学基金青年科学基金课题一项(批准号:10501037, 2006.01-2008.12)。福建省自然科学基金课题一项。
 
近年来在国内外重要刊物上发表论文20余篇,其中绝大部分发表在国外SCI数学杂志上。近年来发表的一些科研成果:
1. Concave solutions of a general similarity boundary layer equation for power-law fluids, submitted to ZAMP,
2.Convex solutions of a general similarity boundary layer equation for power-law fluids,J. Math.Anal. Appl(2009), doi:10.1016/j.jmaa.2009.09.010。
3.Self-similar solutions of the magnetohydrodynamic boundary layer system for a non-dilatable fluid, ZAMP,60(2009),621-639。
4.  On the similarity solutions of agnetohydrodynamic flows of power-law fluids over a stretching sheet, J. Math.Anal. Appl., 2007, vol. 330(1), 207-220.
5. Self-similar solutions of the magnetohydrodynamic boundary layer system for a dilatable fluid, Acta Mechanica, 2007, vol. 188(1-2), 103-119.
6. Exact self-similar solutions of the magnetohydrodynamic boundary layer system for power-law fluids, Z. angew. Math. Phys., vol. 58(5), 805-817, 2007. 7.
7. Semilinear elliptic boundary value problems on bounded multiconnected domains, Electronic J. Differential Eqution, 2005, vol. 7, 1-11
8. A boundary layer problem arising in gravity-driven laminar film flow of power-lawer fluids along vertical walls, Z. angew. Math. Phys., 2004, vol. 55, 769-780. 
9. On existence and multiplicity of positive solutions to singular multi-point boundary value problem, J. Math. Anal. Appl., 2004, vol. 295, 502-512. 
10.On existence and   multiplicity of positive solutions to periodic boundary value problems for singular nonlinear second order differential equations,  J. Math. Anal. Appl., 2003, vol. 281, 99-107.
11.  Positive Solutions to a Second Order Three-Point Boundary Value Problem, J. Math. Anal. Appl., 2003, vol. 285, 237--249. 
12. The upper and lower solution method for a class of singular nonlinear second order  three-order boundary value problems, J. Comp. Appl. Math. 2002, vol. 147, 41—52.
  
 

 

 
 
 
简介
 
系别:
数学与应用数学系
办公室:B623
教师:张中新
职称:教授
职务:教师
Phone:2580731,13123376458
Email:
lumengzh@xmu.edu.cn
研究方向:
边界层理论及非线性分析